# SDR HALA2008112300870

- Difficulty date: November 23, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 26,076 hours, 5,010 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Vibration
- Location: Airframe
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ATB - OUT OF 18000 MSL FELT VIBRATION IN AIRFRAME.  FLT CONTROLS NO VIBRATION.  CONTINUED TO 25 MSL THEN SLOWED IN INTENSITY.  FL 320 STILL SLIGHT VIBRATION.  RETURN TO LAS.  INSPECTED AIRCRAFT PANELS, FOUND SECURED INSPECTED ALL DOOR SEAL AND PRESSURIZED TO 6 PSI, NO LEAKS NOTED.  INSPECTED CARGO DOORS AND SEALS, NO LEAKS NOTED.  INSPECTED ECS BAY FOR LEAKS, OPENED BOTH ENG NO LOOSE DUCTS, RAN ENG AND WING ANTI-ICE.  NO ABNORMAL SOUNDS OR VIBRATION.
